# SDR AALA201811069021

- Difficulty date: November 5, 2018
- Submitted: December 20, 2018
- Operation: Air carrier
- Aircraft: N4005X
- Make and model: Airbus A319-115
- Aircraft serial: 5753
- Aircraft time: 14,803 hours, 7,107 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ROW 13DEF COVER UNDER EMERGENCY LIGHT WAS MISSING. MAINTENANCE SECURED LENS 2WN2 AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK PER AMM 52-73-00.
